# SDR DALA2018022201055

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE SUPPORT BTW STA160 TO STA 200, X=7 TO X=-7 LT/RT SIDE. FLOOR SUPPORT WERE REPLACED PER SRM 51-30-01 VOL II.
